# SDR 96UAL900720

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7454U
- Make and model: Boeing 727222
- Aircraft serial: 21908
- Engine: Pwa JT8D15
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Direct Gyro
- Part number: 25883024
- Condition: Failed
- Location: Nr 1
- Component: 4O30951901
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

UPON ENGAGEMENT OF THE AILERON CHANNEL OF THE AUTOPILOT, MODE A, HARD UNCOMMANDED ROLL TO THE RIGHT OCCURS.   SAME CONDITION OCCURS IN MODE B BUT AT A REDUCED RATE AND CORRECTS ITSELF.   REPLACED ROLL COMPUTER AND NR 1 DIRECTIONAL GYRO DUE TO FAILURE.
